# SDR ASAA0842861

- Difficulty date: April 13, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 34,053 hours, 18,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C335831
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FLOOR STRUCTURE CORROSION FOUND AT BS 986.5 RBL 44 UPPER SURFACE OF WEB.  REPAIRED WITH REPAIR PART.
